| Model Number |
02.07.0420SCF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 march 2021: lot 1906430: (b)(4) items manufactured and released on 3-sep-2019.Expiration date: 2024-08-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
5 months after the primary surgery a revision surgery and diar (debridement, antibiotics, irrigation, and retention) were performed due to suspected acute infection.The insert was revised.